# SDR AALA20060753

- Difficulty date: September 29, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEATS 25G AND 38G INOPERATIVE.  REPLACED AFT LEFT HAND BATTERY PACK FOR INOPERATIVE EMERGENCY LIGHTS AT SEATS 25G AND 38G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
